# SDR DL76L990720

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED TO YYT WITH SMOKE FROM FWD VIDEO MONITOR.  FERRIED TO ATL FOR EVALUATION.  INSPECTED ALL FWD CABIN AREA, VIDEO SYSTEM COMPONETS, SEATS AND GALLEY AREA AND NO SIGNS OF OVERHEATING FOUND OR NOTED.  REPLACED RT FWD BULKHEAD VIDEO MONITOR AND VDU AS PRECAUTIONARY.  OPERATED SYSTEMS FOR THREE HOURS ON GROUND, NO PROBLEMS NOTED DURING THIS PERIOD OF TESTING.
